# SDR 9700069607

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Torn
- Location: Galley Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NOISE WAS HEARD FROM GALLEY SERVICE DOOR.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND AETHSETIC SEAL LOOSE AND HANGING ON OUTSIDE OF AIRCRAFT.  DOOR PRESSURE SEAL WAS UNAFFECTED.  REMOVED TORN SEAL.
